# SDR CALA2025081507835

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 74,553 hours, 26,472 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR COVER 21A CRACKED AND WILL NOT STAY IN PLACE.  PERFORMED INTERIM REPAIR OF THE OVERWING EXIT DOOR HANDLE COVER OVER  21A.
